See Alike in...

Alike App

Browser

Meremomo

719d

I’ve been feeling more depressed lately. It’s not just about one thing but a lot of things. Like the fact that I don’t have any friends, or that I’m still unemployed over 6 months after graduation. I don’t really feel anything other than my sadness and I want it to stop. I’ve been taking venlaxine and it’s supposed to help but all I feel is sad and tired all the time. Does anyone else feel this way?

    • QueenOfCrohns

      719d

      I have really severe chronic depression that I’ve struggled with most of my life. And this last year I’ve struggled with crisis like thoughts. I’m about to graduate from community college, yet I can’t seem to find any happiness out of any of it. I’m going to a new school next semester, but don’t want to and the pandemic has caused me severe trauma that will never completely go away. So yeah, I understand it all too well. It makes me feel severely tired and unmotivated to do anything. And I also don’t have any friends. If you need someone to talk to about it, you can message me!

      • Meremomo

        718d

        @QueenOfCrohns thank you, I really appreciate it!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion